×

zbMATH — the first resource for mathematics

Induced Banach representations of Banach algebras and locally compact groups. (English) Zbl 0181.41303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blattner, R.J, On induced representations, Am. J. math., 83, 79-98, (1961) · Zbl 0122.28405
[2] Bourbaki, N, Intégration, (), Ch. IV · Zbl 0189.14201
[3] Bourbaki, N, Intégration, (), Chaps. VII and VIII · Zbl 0189.14201
[4] Bruhat, F, Sur LES représentations induites des groupes de Lie, Bull. soc. math. France, 84, 97-205, (1956) · Zbl 0074.10303
[5] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton University Press Princeton, New Jersey · Zbl 0075.24305
[6] Cohen, P.J, Factorization in group algebras, Duke math. J., 26, 199-205, (1959) · Zbl 0085.10201
[7] Dunford, N; Schwartz, J, ()
[8] Grothendieck, A, Produits tensoriels topologiques et espaces nucléaires, (1955), American Mathematical Society Providence, Rhode Island · Zbl 0064.35501
[9] Hewitt, E, The ranges of certain convolution operators, Math. scand., 15, 147-155, (1964) · Zbl 0135.36002
[10] Hewitt, E; Ross, K.A, ()
[11] Hille, E; Phillips, R.S, Functional analysis and semi-groups, (), Providence, Rhode Island
[12] Johnson, B.E, An introduction to the theory of centralizers, (), 299-320 · Zbl 0143.36102
[13] Kleppner, A, Intertwining forms for summable induced representations, Trans. am. math. soc., 112, 164-183, (1964) · Zbl 0171.11603
[14] Mackey, G.W, Imprimitivity for representations of locally compact groups, I, (), 537-545 · Zbl 0035.06901
[15] Mackey, G.W, On induced representations of groups, Am. J. math., 73, 576-592, (1951) · Zbl 0045.30305
[16] Mackey, G.W, Induced representations of locally compact groups, I, Ann. math., 55, 101-139, (1952) · Zbl 0046.11601
[17] Mackey, G.W, The theory of group representations, () · Zbl 0441.22002
[18] MacLane, S, Categorical algebra, Bull. am. math. soc., 71, 40-106, (1965) · Zbl 0161.01601
[19] Maté, L, The Arens product and multiplier operators, Studia math., 18, 145-152, (1967) · Zbl 0158.14103
[20] Moore, C.C, On the Frobenius reciprocity theorem for locally compact groups, Pacific J. math., 12, 359-365, (1962) · Zbl 0121.03802
[21] Schatten, R, A theory of cross-spaces, (1950), Princeton University Press Princeton, New Jersey · Zbl 0041.43502
[22] Wendel, J.G, Left centralizers and isomorphisms of group algebras, Pacific J. math., 2, 251-261, (1952) · Zbl 0049.35702
[23] Gulick, S.L; Liu, T.S; van Rooij, A.C.M, Group algebra modules, I, II, Canadian J. math., 19, 133-173, (1967) · Zbl 0148.12004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.